# SDR P5CA9701216

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Broken
- Location: Nr 4 Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT WING OVERHEAT LIGHT ON.  ISOLATED RIGHT WING IAW CHECKLIST LIGHT DID NOT GO OUT WITH EITHER NR 3 OR NR 4 ENGINE AT IDLE.  WITH NR 3 ENGINE OF AND NR 4 ENGINE AT IDLE LIGHT WENT STEADY ON.  FOUND WIRES TO AFT OVERHEAT SENSOR IN NR 4 PYLON BROKEN FROM SENSOR.  REINSTALLED TERMINAL ENDS PER WIRING STANDARD PRACTICE MANUAL 20-60-06, OPERATIONAL CHECK PER 26-18-02.
